well yesterday i got an articular cortison injection it hurt like a SOB. its the one that goes directly into the joint. in my ankle. they froze my ankle which is the part that hurt the most and it hurt and burned for a good hour afterwards. i felt fine all last night after the pain went away. and then i woke up this morning in extreme pain. i cant even begin to explain how much it hurt. i went to the emergency room and they said i had gotten frost bite from the cold spray they used. it damaged my skin slightly but not too much. the ER doctors say i will be in excruciating pain over the next fews days and they gave me motrin 600mg and percoset 5/325 to take every 4-6 hours. Is this a normal thing that happens when you get a cortisone injection?? i know i might have to do this every 4-6 months so i was just wondering if it is something that happens alot. if anyone has ever had it done let me know.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
I have my maxed amount of epidural shots of my cervical DDD....(and no one cares about my lumbar DDD)..... I've done physical therapy, muscle relaxers, Amitriptyline, Nortryptiline, desipramine.....narcotics... So I decided to go to a spine specialist and they have me on Gabapentin. Its been two weeks and it did nothing for my lumbar ever... but it did seem to help my cervical and arm/hand pain...